Doctor insights on:
Will coming off of 75mg anafranil and 10mg inderal (propranolol) give me withdrawal, electric shock, agitation, tachicardia symptoms?
Not necessarily: Side effects are listed to warn people of POTENTIAL PROBLEMS of taking a medication. It's not an automatic guaranteed event that a patient will absolutely have happen to them. In fact, most side effects have less than about a 5% chance of happening to any given person exactly the way it's listed in the pharmacy pamphlet. Best thing is to follow doctor's instructions & immediately report problems. ...Read more
Today my dr cut my dose of inderal (propranolol) from 80 mg to 40mg will there be withdrawals? Been taking 80mg for two years
See below: It will help some symptoms but not all and I would only use it as part of a detox regimen ...Read more
Is there any withdrawal symptoms or do you have to wean off propranolol ER 80 mg capsule when you stop it. How you do it since it is capsule.?
Yes: Beta-blockers like propanolol need to be weaned off gradually, or your system will be overly stimulation to beta stimulation (your own adrenaline). Consider cutting the dose in half for a week, then a fourth for another week, then every other day for 4-6 days before stopping. You can ask for a smaller capsule strength, or buy empty gelatin capsules and split the dose. ...Read more
Propranolol for pots is causing me to feel depressed and very fatigued and bad withdrawal if I decrease the dose. Will this go away with time?
May or may not: Sometime it goes away with time. But most of the time it stays. If this continues you may wanna go to your doctor and get it switched to other medication with similar pharmacodynamics. ...Read more
Propranolol: Unlikely you would have a problem stopping it except in special circumstance. ...Read more
How do you treat persistent severe akathisia like symptoms from Lithium toxicity and withdrawal when benzos and propanolol cause breathing issues?
More info is needed: Are you in a hospital setting? How bad of a lithium intoxication? . A low dose lorazepam 0, 5mg po q4-6 hours should help. Not sure what breathing problems u refer to, but you'll be monitored. If you are at home and can't take benzos, try a calming, long bath with calming salts, and lavanda oil. Followed by a long walk. ...Read more
Yes: It blocked the beta adrenerfic receptorsGet a more detailed answer ›
Very safe med: Propranolol is a type of beta-blocker. These medicines (all end in -olol) block the effects of adrenaline thus lowering heart rate and blood pressure. Side effects of this class of medications include fatigue, reduced exercise tolerance, slow heart rate, low blood pressure, and erectile dysfunction. ...Read more
Propranolol, anxiety: Propranolol is a beta blocker that has peripheral and central effects. B blockers are often used to treat hi blood pressure (by relaxing veins, mostly). At loer doses Propranolol is used to treat anxiety. Pts most commonly feel diminished physical sensations associated with anx (less flushing, heart pounding, sweating, hot flashes), as well as less worry. Talk with ur doc abt the right tx for u :) ...Read more
Low BP and pulse: Common side effects of OD would be slow pulse and low BP. Wheezing and seizures are less common. For OD, the stomach contents should be emptied; BP and pulse supported in the hospital; aminophylline for wheezing. Although an OD of propranolol could cause a seizure, the drug usually raises the seizure threshold. Seizures might be due to drug-drug interaction with other medication (s). ...Read more
Yes and No:
It's very dependent on the minerals/vitamins you're taking. These supplements can alter the uptake of the medication, and even the metabolism of propranolol. Talk to your local pharmacist, they should be able to help at no charge.
Here is a little more info:
http://amansawmd. Com/2014/02/21/vitamins-minerals-herbal-supplements/. ...Read more